# SDR A6WA201040509

- Difficulty date: June 30, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 27,723 hours, 24,314 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR TRACKS CORRODED NEXT TO FLOOR PANELS 281DLF, 282 FRF, 281 GLF.  R & R IAW AMM 53-01-11.
